MAUDE Adverse Event Report: LUMENIS LTD MICROSLAD; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MICROSLAD; POWERED LASER SURGICAL INSTRUMENT
Model Number AA0886700
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer called the technical assessment center (tac) to report that the co2 laser was out of alignment.The customer was unsure whether the co2 misalignment was due to the micromanipulator, or the laser console.It was indicated that the console was not a boston scientific manufactured console.The tac recommended to utilize the console but without the micromanipulator.There was no patient involved.
 
Event or Problem Description

Brand Name
MICROSLAD
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22689042
Report Number2124215-2025-52671
Device Sequence Number8255327
Product Code GEX
UDI-Device Identifier07290109141817
UDI-Public(01)07290109141817(11)171110(10)368
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA0886700
Device Catalogue NumberAA0886700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/16/2025
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CO2 CONSOLE. (UNK MANUFACTURER); CO2 CONSOLE. (UNK MANUFACTURER)
Patient SexUnknown